# SDR ASAA2023041143029

- Difficulty date: April 11, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 56,578 hours, 16,690 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55068
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA STA 986 FLOOR BEAM HAS AREAS OF CORROSION FROM LBL 8 TO LBL 60. GROUNDED - YES. REMOVED AND REPLACED UPPER CAP WITH NEW FROM LBL8 TO LBL 60 IAW B737 SRM 53-70-51-2R-4W=2 O=150 R=.141 L=1 D=.009.
